Difficulty in breathing effect of Multaq

We have 50 consumer reports for Multaq. Difficulty in breathing effect occurred in 10%.

Patients statistics on Difficulty in breathing side effect for Multaq

Female
Male

Average weight in Lbs
116.84
186.29

Average height in Ft
5′ 4″
6′

Average age
69
77

Multaq Circle Diagram 5 consumers of 50 reported about Difficulty in breathing

  1. Sang M. Gerry says:
    3.0 rating

    Multaq for Atrial fibrillation

    Pradaxa I get severe constipation, shortness of breath, dizziness, fatigue, body aches, depression, diarrhea, hair loss, body aches, at first very bad, but it must take as it repeatedly atrial fibrillation get and several times already needed electric shock to the pulse of 180 back to normal I got a defibrillator implanted in 2009 and constantly live in fear that it might trigger and cause a shock. On the other hand, he is my lifesaver. In August, I have to Aplation of the heart and I hope with success that I am allowed to sell my medication after a year.

  2. Thomas K. Stevens says:
    3.0 rating

    Multaq for Heart rhythm disturbances

    I have found that the drug causes temporary respiratory distress. My doctor says no. Presumably, it also causes discomfort in the legs. Since taking this medicine, I’ve had numbness and cramps in my legs.

    Side effects: Difficulty in breathing
  3. Bruce C. Nunn says:
    4.0 rating

    Prior use Amiodarone / With this drug, the sinus rhythm has stopped for some days on its own.After taking Multaq constant Rytmusrrrrungen at a pulse of 50 to 60 and blood pressure 130/75. During exercise, the irregular pulse rate is unpleasantly noticeable. Especially when lying down, the feeling of shortness of breath occurs. Also means insomnia, restlessness and exhaustion. If the sinus rhythm has not occurred, the specialist has advised an electric shock. Hope that the regular pulse rate after prolonged ingestion by itself occurs.

  4. Michael G. Miller says:
    3.0 rating

    Have taken Multaq for over a year – the VHF has become weaker in intensity, but not gone away. As a major side effect, there was a feeling of weakness and powerlessness with shortness of breath. In addition, the liver values increased. After weaning, these normalized rapidly and my old ability returned.

    Side effects: Difficulty in breathing